Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Do birth control pills like Mala-d cause irregular periods ?

I am 38 years old and having 14 years old baby. I am taking contraceptive pills (Mala-d) since 1997. is there any side effects. Now I have irregular periods and some times all most nil. please suggest me.
Asked On : Wed, 22 Jun 2011
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

Welcome to HealthcareMagic.
Long term oral contraceptive pills are more useful than harmful.They carry a risk of clotting disorder .In many ways it is useful.As you are having irregular periods even on using OCP s , I advise you to visit your Gynecologist and get evaluated .Irregular periods can be due to ovarian disease , thyroid disease or early menopause.A complete check up would rectify if any underlying disease.
If you need more information feel free to mail me.
Take care
Answered: Wed, 22 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor